• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I have the mother of all headaches :(

Anonymous
Posted by Anonymous
  • 0 Replies

I get headaches a LOT. I have arthritis in my spine, which creates massive tension at the base of my neck.

My doctor switched me from a narcotic to an opiate that I started today. I had a mild headache when I put the 72 hour patch on at 2pm. At 6, I took 2 rapid release tylenol to get rid of what had become a massive headache.

By 8:30, I was in tears, it hurt so bad. It had doubled in pain since I took the tylenol. I finally gave in, called the pharmacy, and was advised to remove it, and contact my doctor. I took the patch off, and took two excederine about 9 (half an hour ago).

It is not abating at all yet :( I am hoping it will let up now that the patch is gone (which, btw, did nothing for my normal pain, either).


Posted by Anonymous on Jul. 25, 2014 at 9:31 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies:
There are no replies to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)